Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 31, NWS Corpus Christi, TX

June 4, 2021McMullen County, Texas

NWS Corpus Christi, TX issued this river flood warning at Jun 4, 2021, 5:49 AM CDT for McMullen County, Texas. It was in force for 41 hr.

The area

The outline as issued.

The facts

Issued
Jun 4, 2021, 5:49 AM CDT (10:49 UTC)
Expired
Jun 5, 2021, 10:42 PM CDT
In force
41 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
Minor

County McMullen County, TX

The radar

The Corpus Christi radar (KCRP), 119 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nueces River near Tilden (TILT2). The gauge peaked at 15.53 ft at Jun 4, 2021, 9:00 PM CDT.

actionminormoderate5101506/0406/0506/0606/07
Action stage
11 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

539 
WGUS44 KCRP 041049
FLWCRP

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
549 AM CDT Fri Jun 4 2021

...The National Weather Service in Corpus Christi TX has issued a 
Flood Warning for the following river in Texas...

  Nueces River Near Tilden affecting McMullen County.

For the Nueces River...including Tilden...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC311-050200-
/O.NEW.KCRP.FL.W.0031.210604T1049Z-000000T0000Z/
/TILT2.1.ER.210604T0955Z.210604T1800Z.210605T0000Z.NO/
549 AM CDT Fri Jun 4 2021

The National Weather Service in Corpus Christi has issued a

* Flood Warning for
  the Nueces River Near Tilden.
* From early this morning until further notice.
* At 5:30 AM CDT Friday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 14.6 feet 
  this afternoon. It will then fall below flood stage this evening.
* Impact...At 15.0 feet, much of the flood plain below cotulla to 
  below Tilden is cut off, as sloughs and peripheral channels fill. 
  Hunting cabins, oil field pump jacks and tank batteries flood well 
  away from the channel. Livestock are cut off and can drown.

&&


 Below are the latest river stages and stage forecasts:

             Fld   Observed                Forecasts (7 am)         
Location     Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed    

Nueces River
Tilden       14.0  14.2  Fri 5 am    12.0  11.0  11.7  12.2  12.1   





&&

LAT...LON 2817 9880 2836 9859 2845 9833 2833 9833
      2826 9854 2807 9880

$$

MCZ
7 follow-up statements
181 
WGUS84 KCRP 041400
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
900 AM CDT Fri Jun 4 2021

...The Flood Warning continues for the following rivers in Texas...

  Nueces River Near Tilden affecting McMullen County.

For the Nueces River...including Cotulla, Tilden, Three Rivers, 
Mathis, Bluntzer, Calallen...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC311-050500-
/O.EXT.KCRP.FL.W.0031.000000T0000Z-210605T2049Z/
/TILT2.1.ER.210604T0955Z.210604T1800Z.210605T0448Z.NO/
900 AM CDT Fri Jun 4 2021

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the Nueces River Near Tilden.
* Until tomorrow afternoon.
* At 8:30 AM CDT Friday the stage was 14.8 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:30 AM CDT Friday was 14.8 feet.
* Forecast...The river is cresting at 14.8 feet. It will then fall 
  below flood stage late this evening.
* Impact...At 15.0 feet, Much of the flood plain below cotulla to 
  below tilden is cut off, as sloughs and peripheral channels fill. 
  Hunting cabins, oil field pump jacks and tank batteries flood well 
  away from the channel. Livestock are cut off and can drown
* Flood History...This crest compares to a previous crest of 15.2 
  feet on 09/19/1983.

&&


 Below are the latest river stages and stage forecasts:

             Fld   Observed                Forecasts (7 am)         
Location     Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed    

Nueces River
Tilden       14.0  14.8  Fri 8 am    13.2  11.4  11.8  12.3  12.2   





&&

LAT...LON 2817 9880 2836 9859 2845 9833 2833 9833
      2826 9854 2807 9880

$$

TE
065 
WGUS84 KCRP 042030
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
330 PM CDT Fri Jun 4 2021

...The Flood Warning is extended for the following rivers in Texas...

  Nueces River Near Tilden affecting McMullen County.

For the Nueces River...including Tilden...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC311-051130-
/O.EXT.KCRP.FL.W.0031.000000T0000Z-210605T2300Z/
/TILT2.1.ER.210604T0955Z.210605T0000Z.210605T1400Z.NO/
330 PM CDT Fri Jun 4 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the Nueces River Near Tilden.
* Until tomorrow evening.
* At 2:30 PM CDT Friday the stage was 15.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to crest around 15.5 feet this 
  evening. The river is then expected to fall below flood stage 
  Saturday morning.
* Impact...At 15.0 feet, Much of the flood plain below cotulla to 
  below tilden is cut off, as sloughs and peripheral channels fill. 
  Hunting cabins, oil field pump jacks and tank batteries flood well 
  away from the channel. Livestock are cut off and can drown

&&


 Below are the latest river stages and stage forecasts:

             Fld   Observed                Forecasts (1 pm)         
Location     Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed    

Nueces River
Tilden       14.0  15.4  Fri 2 pm    13.2  11.5  11.7  11.2  11.2   





&&

LAT...LON 2817 9880 2836 9859 2845 9833 2833 9833
      2826 9854 2807 9880

$$

CB
915 
WGUS84 KCRP 050225 RRA
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
925 PM CDT Fri Jun 4 2021

...The Flood Warning is extended for the following rivers in Texas...

  Nueces River Near Tilden affecting McMullen County.

For the Nueces River...including Cotulla, Tilden, Three Rivers, 
Mathis, Bluntzer, Calallen...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC311-051730-
/O.EXT.KCRP.FL.W.0031.000000T0000Z-210606T0624Z/
/TILT2.1.ER.210604T0955Z.210604T2345Z.210605T1424Z.NO/
925 PM CDT Fri Jun 4 2021

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Nueces River Near Tilden.
* Until early Sunday morning.
* At 8:30 PM CDT Friday the stage was 15.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:30 PM CDT Friday was 15.6 feet.
* Forecast...The river will fall below flood stage late Saturday 
  morning, then remain above action stage through Wednesday.
* Impact...At 16.0 feet, Moderate lowland flooding occurs. Hunting 
  cabins, oil field tanks and pumps are affected, and livestock 
  become isolated
* Flood History...This crest compares to a previous crest of 15.5 
  feet on 04/18/1985.

&&


 Below are the latest river stages and stage forecasts:

             Fld   Observed                Forecasts (7 pm)         
Location     Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed    

Nueces River
Tilden       14.0  15.5  Fri 8 pm    11.8  11.5  11.5  11.4  11.2   





&&

LAT...LON 2817 9880 2836 9859 2845 9833 2833 9833
      2826 9854 2807 9880

$$

TMT
234 
WGUS84 KCRP 051329
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
829 AM CDT Sat Jun 5 2021

...The Flood Warning is extended for the following rivers in Texas...

  Nueces River Near Tilden affecting McMullen County.

For the Nueces River...including Cotulla, Tilden, Three Rivers, 
Mathis, Bluntzer, Calallen...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/crp.

&&


TXC311-060430-
/O.EXT.KCRP.FL.W.0031.000000T0000Z-000000T0000Z/
/TILT2.1.ER.210604T0955Z.210604T2345Z.210605T2120Z.NO/
829 AM CDT Sat Jun 5 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Nueces River Near Tilden.
* Until further notice.
* At 7:30 AM CDT Saturday the stage was 15.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is currently falling and should drop below 
  flood stage later today. It should remain above caution stage for 
  the next several days.
* Impact...At 15.0 feet, Much of the flood plain below cotulla to 
  below tilden is cut off, as sloughs and peripheral channels fill. 
  Hunting cabins, oil field pump jacks and tank batteries flood well 
  away from the channel. Livestock are cut off and can drown

&&


 Below are the latest river stages and stage forecasts:

             Fld   Observed                Forecasts (7 am)         
Location     Stg   Stg   Day/Time    Sun   Mon   Tue   Wed   Thu    

Nueces River
Tilden       14.0  15.1  Sat 7 am    11.7  11.6  11.3  11.4  10.7   





&&

LAT...LON 2817 9880 2836 9859 2845 9833 2833 9833
      2826 9854 2807 9880

$$

PH
804 
WGUS84 KCRP 051912
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
212 PM CDT Sat Jun 5 2021

...The Flood Warning continues for the following rivers in Texas...

  Nueces River Near Tilden affecting McMullen County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC311-061015-
/O.CON.KCRP.FL.W.0031.000000T0000Z-000000T0000Z/
/TILT2.1.ER.210604T0955Z.210604T2345Z.210605T2229Z.NO/
212 PM CDT Sat Jun 5 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Nueces River Near Tilden.
* Until further notice.
* At 1:30 PM CDT Saturday the stage was 14.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 1:30 PM CDT Saturday was 15.4 feet.
* Forecast...The river is expected to fall below flood stage late 
  this afternoon and continue falling to 10.7 feet early Thursday 
  afternoon.
* Impact...At 15.0 feet, Much of the flood plain below cotulla to 
  below tilden is cut off, as sloughs and peripheral channels fill. 
  Hunting cabins, oil field pump jacks and tank batteries flood well 
  away from the channel. Livestock are cut off and can drown
* Flood History...This crest compares to a previous crest of 14.3 
  feet on 05/24/2004.

&&


 Below are the latest river stages and stage forecasts:

             Fld   Observed                Forecasts (1 pm)         
Location     Stg   Stg   Day/Time    Sun   Mon   Tue   Wed   Thu    

Nueces River
Tilden       14.0  14.5  Sat 1 pm    11.6  11.5  11.2  11.4  10.7   





&&

LAT...LON 2817 9880 2836 9859 2845 9833 2833 9833
      2826 9854 2807 9880

$$

TE
184 
WGUS84 KCRP 060157
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
857 PM CDT Sat Jun 5 2021

...The Flood Warning continues for the following rivers in Texas...

  Nueces River Near Tilden affecting McMullen County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC311-061700-
/O.CON.KCRP.FL.W.0031.000000T0000Z-000000T0000Z/
/TILT2.1.ER.210604T0955Z.210604T2345Z.210605T2324Z.NO/
857 PM CDT Sat Jun 5 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Nueces River Near Tilden.
* Until further notice.
* At 8:30 PM CDT Saturday the stage was 13.7 feet.
* Flood stage is 14.0 feet.
* No flooding is currently forecast.
* Forecast...The river has crested and is now below flood stage and 
  will continue falling.
* Impact...At 14.0 feet, Minor lowland flooding occurs, and causes 
  sloughs and peripheral channels near the main stream to cut off 
  areas of the flood plain, isolating livestock and damaging 
  equipment in low areas. Oil field tank batteries and pump jacks 
  flood
* Flood History...This crest compares to a previous crest of 13.9 
  feet on 01/21/2010.

&&


 Below are the latest river stages and stage forecasts:

             Fld   Observed                Forecasts (7 pm)         
Location     Stg   Stg   Day/Time    Sun   Mon   Tue   Wed   Thu    

Nueces River
Tilden       14.0  13.7  Sat 8 pm    11.8  11.4  11.2  11.2  10.7   





&&

LAT...LON 2817 9880 2836 9859 2845 9833 2833 9833
      2826 9854 2807 9880

$$

TE
738 
WGUS84 KCRP 060342
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
1042 PM CDT Sat Jun 5 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Nueces River Near Tilden affecting McMullen County.

TXC311-060445-
/O.CAN.KCRP.FL.W.0031.000000T0000Z-210606T0342Z/
/TILT2.1.ER.210604T0955Z.210604T2345Z.210605T2324Z.NO/
1042 PM CDT Sat Jun 5 2021

...The Flood Warning for the Nueces River Near Tilden has been 
cancelled...

The Flood Warning is cancelled for
  the Nueces River Near Tilden.
* At 8:30 PM CDT Saturday the stage was 13.7 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to slowly fall but remain above 
  caution stage through Thursday.

&&


 Below are the latest river stages and stage forecasts:

             Fld   Observed                Forecasts (1 am)         
Location     Stg   Stg   Day/Time    Mon   Tue   Wed   Thu   Fri    

Nueces River
Tilden       14.0  13.7  Sat 8 pm    11.6  11.3  11.2  11.1  10.7   





&&

LAT...LON 2817 9880 2836 9859 2845 9833 2833 9833
      2826 9854 2807 9880

$$

TMT

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jun 4, 4:59 AM CDT, 50 minutes earlier.

Area forecast discussion, Jun 4, 4:59 AM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
459 AM CDT Fri Jun 4 2021

.SHORT TERM (Today through Saturday)...

Another day with a high uncertainty forecast is at hand today. In
general, showers and thunderstorms will continue across the South
Texas through the short-term period, but exact timing, location
and coverage remains uncertain. Let's explain...

A mid-level closed low currently located northwest of the Hill
Country early this morning is expected to transition eastward
throughout the period, but very very slowly. This feature in
combination with several impulses disrupting the mid/upper flow
and diffluent flow aloft due to a a passing jet overhead will
continue to contribute to several convective rounds. The highest
rain and storm chances seem to come around this afternoon/evening
as the better jet dynamics are in place. However, daytime
instability, low to no CIN, and ample moisture will aid in
maintaining chances through Saturday.

The caveat to all of this is that given the atmosphere has been
pretty "worked-over" by the outflow boundary that moved across
the region yesterday, some of the high resolution models are now
indicating less coverage in the convective activity through the
period. But, as previously stated, there are enough upper
dynamics expected over the area today, so will err on the side of
caution and side with the more progressive models highlighting
another band of convection through the region this
afternoon/evening.

As it occurred last night, we are anticipating a lull in the
activity late tonight, with a possible revamp by Saturday morning.
WPC has the northeastern third of the CWA under a Slight Risk of
Excessive Rainfall today, as this area could see the highest
impacts, but the rest of the CWA will remain under a Marginal
Risk. An additional inch or two will be possible mainly over
portions of the Northern Coastal Bend and Victoria Crossroads
through Saturday, with lesser amounts expected elsewhere. Keep in
mind that any heavy shower/thunderstorm that develops could lead
to localized flooding particularly over low-lying and flood prone
areas. Since the flash flood potential has diminished across the
region have opted for canceling the Flash Flood Watch. But, as
always...stay tuned for the latest weather updates!

Below to near normal temperatures will continue, with highs in
the upper 70s to lower 80s today, and in the mid 80s to low 90s on
Saturday. Overnight lows will be in the upper 60s to lower 70s.
Winds will remain light and variable through the period.

&&

.LONG TERM (Saturday Night through Thursday)...

The main theme in the extended is a welcome downturn in rain
chances. Much of this is due to the cutoff low over N TX on Sunday
reaching the Ozarks a bit faster by Monday. As a result, this serves
to push the main upper trough axis offshore of the Coastal Bend
beginning Sunday and continuing through midweek. The 00z GFS and
ECMWF are in good agreement with this pattern, so PoPs for most days
were nudged lower.

Diving into the details, models advect a decent EML across the
region on Sunday morning which could keep most areas capped during
the day, especially well inland and away from any streamer showers
and daytime sea breeze convection. However, the pattern becomes more
interesting from late Sunday night through Monday as a mid-level
speed max and shortwave trough dive out of West TX on the backside
of the upper trough within NW flow. Combined with a theta-E ridge,
southerly LLJ, and favorable upper level divergence, the
aforementioned cap may easily be overwhelmed. The GFS continues to
open a window for a nocturnal MCS that tracks southeast from the
Permian Basin Sunday night before reaching our northern counties
sometime Monday morning. The ECMWF is more delayed with this
scenario and a bit farther east, but given these favorable features
have added PoPs as high as 50% on Monday mainly over the Victoria
Crossroads.

The eastern periphery of subtropical ridging exerts a bit more
control over the region from Tuesday through the end of the week,
yet daily chances for at least isolated showers/storms seem on track
as PWATs hold around 2 inches under modest capping. The bigger story
will be increasing heat as afternoon heat indices hover at or just
above 105 at times west of the coastal counties. Pending the
behavior of Monday's potential MCS or its outflow boundary and/or
cloud debris, these higher heat indices may already be in full swing.

&&

.MARINE...

An upper level disturbance and plentiful moisture will contribute
to showers and thunderstorms across the coastal waters today
through Saturday. A weak to moderate, to sometimes moderate,
onshore flow can be expected. Moderate onshore flow with
occasional SCEC conditions will develop from Sunday night through
Tuesday. A lingering upper level trough will keep a potential for
isolated to scattered showers and storms through Tuesday, with
spottier activity thereafter as the trough weakens.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    83  70  84  73  87  /  60  50  50  20  20
Victoria          81  69  83  71  86  /  70  60  70  30  30
Laredo            86  70  91  73  97  /  40  40  20  10   0
Alice             85  68  88  71  92  /  60  50  40  10  10
Rockport          83  72  84  75  87  /  60  60  60  20  20
Cotulla           85  70  90  72  96  /  50  50  40  10  10
Kingsville        84  70  86  71  90  /  60  50  40  10  10
Navy Corpus       82  73  84  76  86  /  60  50  40  20  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

ANM/88...SHORT TERM
MCZ/93...LONG TERM
Hazardous weather outlook, Jun 4, 5:05 AM CDT, 44 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
505 AM CDT Fri Jun 4 2021

TXZ229>234-239>247-342>347-442-443-447-051015-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
505 AM CDT Fri Jun 4 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms are possible today through
tonight. Heavy rain and some flooding will also be possible at
times, particularly over portions of the Northern Coastal Bend
and Victoria Crossroads.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered thunderstorms will be possible area-wide again on
Saturday. Scattered thunderstorms will be most common over the
Victoria Crossroads Sunday through Tuesday, with isolated activity
elsewhere.

Afternoon heat indices of 105 to 107 degrees are possible Monday
through Wednesday from the Coastal Plains to the Rio Grande.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Spotters are encouraged to
relay reports of severe weather and flooding to the NWS while
following local, state, and CDC guidelines. Use hashtags
#ccspotter and #txwx

GMZ230-235-250-255-270-275-051015-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
505 AM CDT Fri Jun 4 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms are possible today though
tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered thunderstorms will be possible across the Coastal
Waters on Saturday. Isolated to scattered thunderstorms are
expected across the Coastal Waters Sunday through Tuesday,
becoming isolated thereafter.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

ANM/MCZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:35 PM CDTAreal Flood AdvisoryCRPCalhoun115 min
Jun 3, 9:01 PM CDTRiver Flood WarningCRPLive Oak5 days
Jun 3, 9:16 PM CDTRiver Flood WarningCRPLive Oak3 days
Jun 4, 2:44 AM CDTRiver Flood WarningCRPGoliad, Victoria8 hr
Jun 4, 3:21 AM CDTRiver Flood WarningCRPJim Wells6 hr
Jun 4, 5:53 AM CDTRiver Flood WarningCRPLive Oak, McMullen3 days
Jun 4, 8:41 AM CDTRiver Flood WarningCRPCalhoun, Goliad, Refugio, Victoria3 days

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.